International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 4, Pages 217-238
Matrix method for solving linear complex vector functional equations
2 Milepost Place # 606, Toronto M4H 1C7, Canada
Received 24 April 2000
Copyright © 2002 Ice B. Risteski. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We give a new matrix method for solving both homogeneous and
nonhomogeneous linear complex vector functional equations with
constant complex coefficients.